# SDR AALA202007279041

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,497 hours, 23,786 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ALTERNATE PRESSURIZATION CONTROLLER SURGES DURING DESCENT BETWEEN 300FT/MIN UP TO OVER 800  FT/MIN.   REPLACED CABIN PRESSURE CONTROLLER #2 PER AMM 21-31-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ALSO REPLACED RIGHT HAND PACK TEMPEATURE CONTROL VALVE PER AMM 21-51-10 AS A PRECAUTION. ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK (NOTE: A SIMILAR ISSUE WITH THE CABIN PRESSURTIZATION THAT OCCURED ON THE SAME DAY.  THE REPLACEMENT OF CABIN PRESSURE CONTROLLER #2 AND THE RIGHT HAND PACK TEMPEATURE CONTROL VALVE CORRECTED THAT ISSUE.
